# SDR HEEA061145

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Condition: Inoperative
- Location: Engine Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ENGINE OIL TEMPERATURE INDICATIONS.
